# SDR SWIA201334351

- Difficulty date: August 20, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 29,222 hours, 24,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT BURNED OUT.  FLT#5550 RELAMPED.
